| Catalog Number |
0730-102-000 |
| Medical Device Problem Codes |
Unintended Power Up (1162); Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure the photonblade 3 did not work, and after adjustment the cut function activated without pressing any buttons by the surgeon.The procedure was completed successfully without a delay; no adverse consequences or injury were reported.